# SDR SWAA000174

- Difficulty date: January 30, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Engine: Pwa JT8D9A
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 33600011
- Condition: Erratic
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INFLIGHT ENGINE SHUTDOWN, NR 1 ENGINE OVERHEAT LIGHT ILLUMINATED.  C/W QRH PROCEDURES AND DISCHARGED BOTH FIRE EXTINGUISHER BOTTLES.  REMOVED AND REPLACED NR 1 ENG LOWER FIRE/OVERHEAT DETECTOR AND FIRE BOTTLES PER MM.
